Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 28, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 18, 2023, 12:10 PM EDT for Monroe County, Orleans County, New York. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2023, 12:10 PM EDT (16:10 UTC)
- Expired
- Jul 18, 2023, 1:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 12:33 PM EDT | TSTM WND DMG | 4 Nnw Hilton, NY | Wires down into a house along Wautoma Beach Rd. |
| Jul 18, 12:45 PM EDT | TSTM WND DMG | 4 Nne Hilton, NY | Siding blown off a house and garage door damaged by thunderstorm wind. Several trees were also down. Delayed report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
162
WUUS51 KBUF 181610
SVRBUF
NYC055-073-181715-
/O.NEW.KBUF.SV.W.0028.230718T1610Z-230718T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1210 PM EDT Tue Jul 18 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northeastern Orleans County in western New York...
Northwestern Monroe County in western New York...
* Until 115 PM EDT.
* At 1209 PM EDT, a severe thunderstorm was located near Hamlin Beach
State Park, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Rochester, Greece, Irondequoit, Hilton, Hamlin Beach State Park,
Kendall, Charlotte, Morton, and Braddock Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4341 7797 4338 7775 4331 7759 4319 7759
4328 7813 4342 7811
TIME...MOT...LOC 1609Z 265DEG 24KT 4337 7804
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA2 follow-up statements
071
WWUS51 KBUF 181629
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
1229 PM EDT Tue Jul 18 2023
NYC073-181636-
/O.CAN.KBUF.SV.W.0028.000000T0000Z-230718T1715Z/
Orleans NY-
1229 PM EDT Tue Jul 18 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ORLEANS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4338 7775 4331 7759 4319 7759 4326 7800
4341 7800
TIME...MOT...LOC 1626Z 265DEG 24KT 4338 7788
$$
NYC055-181715-
/O.CON.KBUF.SV.W.0028.000000T0000Z-230718T1715Z/
Monroe NY-
1229 PM EDT Tue Jul 18 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR NORTHWESTERN MONROE COUNTY...
At 1226 PM EDT, a severe thunderstorm was located near Hamlin Beach
State Park, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Rochester, Greece, Irondequoit, Hilton, Hamlin Beach State Park,
Charlotte, Morton, and Braddock Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The locations that will be impacted by the strongest part of this
storm will be from Hamlin Beach to Charlotte, including Hilton and
Braddock Bay.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4338 7775 4331 7759 4319 7759 4326 7800
4341 7800
TIME...MOT...LOC 1626Z 265DEG 24KT 4338 7788
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA454
WWUS51 KBUF 181713
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
113 PM EDT Tue Jul 18 2023
NYC055-181723-
/O.EXP.KBUF.SV.W.0028.000000T0000Z-230718T1715Z/
Monroe NY-
113 PM EDT Tue Jul 18 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE COUNTY
WILL EXPIRE AT 115 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4338 7775 4331 7759 4319 7759 4326 7800
4341 7800
TIME...MOT...LOC 1713Z 265DEG 24KT 4341 7747
$$
ThomasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:25 AM EDT, 45 minutes earlier.
Area forecast discussion, Jul 18, 11:25 AM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1125 AM EDT Tue Jul 18 2023 .SYNOPSIS... A slow moving cold front will make its way across the region through the afternoon...sparking some thunderstorms in the process. Storms east of the Genesee valley could include locally heavy rain and gusty to possibly damaging winds. In the wake of the front...a notably cleaner and somewhat more comfortable airmass will accompany high pressure to provide us with a BEAUTIFUL day on Wednesday. Conditions will then deteriorate Thursday and Friday...as a slow moving area of low pressure will support increasingly frequent showers and thunderstorms beginning Thursday afternoon. && .NEAR TERM /THROUGH WEDNESDAY/... A cold front (wind shift and lower dewpoints upstream) is just entering western NY. This boundary will SLOWLY cross our forecast area throughout the afternoon. The painstakingly slow process can be pinned to the mid level flow being parallel to the boundary...as the axis of the supporting longwave trough will finally become dislodged from its anchored position near the SOO. Once a robust shortwave moves through the base of this trough...then everything can start moving again. The environment ahead of this cold front has become unstable with higher dewpoints over 65F pooling just ahead of the front. SBCAPES are above 1000J/kg over much of western NY with similar values forecast into central and north central NY this afternoon. Bulk shear is strongest over 35kt Lake Ontario and farther east where stronger H5-H3 flow is located. This should generally promote 'garden variety' storms for most of area with the greatest risk for anything significant being found east of the Genesee valley where PWAT values of 1.25 to 1.5" could allow for some torrential downpours and a potential for severe wind gusts this afternoon during peak heating and maximum instability. SPC has increased risk of severe into the slight category for far eastern edges of CWA into eastern NY and New England. Elongated MBE vectors suggest that the storms should be progressive in nature...this limiting the risk for any hydro concerns. POPs for convection today will range from slight chance downwind of Lk Erie where a fairly well developed lake shadow will continue to develop...to likely in the Finger Lakes region and east of Lake Ontario. While a leftover shower or thunderstorm will be possible EARLY this evening for sites mainly east of a line from Lowville to Oswego to Canandaigua and Belmont...drier air will quickly work its way across the region to set the stage a starlit night with comfortably cool mins ranging from 60 near the lake shores to the low 50s across the heart of the western Southern Tier. Wednesday then promises to be a salubrious day across the region... as high pressure will be accompanied by Tds of 55 to 60 and afternoon highs that will be within a couple degrees of 80. It should prove to be a great day for outdoor activities. For those interested in the wildfire smoke...Particulate Matter (PM) values are ending up higher than forecast currently over western NY (Airnow.gov points to values this morning solidly into the unhealthy range for sensitive groups). Now, note at this time yesterday it appeared that the smoke would be steadily shifting east of most of our area by this time. It just goes to show, as we see trying to pinpoint where and when summertime convection will occur, just how difficult it is to forecast these wildfire smoke episodes in terms of coverage and extent. Something to keep in mind, even with the modeling available. Following the models as a general guide though, does appear there will be slow improvement from southwest to northeast into tonight (which matches obs upstream) as we gradually draw a cleaner airmass in behind the cold front that passes through this afternoon. Air Quality Alerts from the DEC remain in place for today in areas east of the Genesee valley. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Subtle shortwave ridging, in between two shortwave troughs will lie overhead of the lower Great Lakes, with the overall longwave troughing pattern spanning across the upper Mid-West to the Northeast. Initially this will support surface high pressure to reside across the area Wednesday night, supporting fairly dry weather to persist throughout much of the night. However as alluded to previously, the next shortwave trough to the west of the area in the longwave trough will be diving southeast across the upper Great Lakes. This more potent shortwave will support a surface low over northern MN and WI to occlude while advancing its associated cold front towards the area early Thursday morning. Said low and warm front will then lift northeast towards the region Thursday. This will also be associated with increasing deep moisture as seen with precipitable water levels increasing to 1.5 inches, stronger winds aloft, effective shear along with instability from diurnal heating will support showers and thunderstorms to expand Thursday afternoon. Some of these showers will have the potential to have some heavy rain and a risk for severe weather. This being said WPC has the region outlined in a marginal or slight risk for excessive rainfall Thursday and Thursday night. The potent shortwave and associated surface low pressure system and corresponding cold front will then cross the lower Great Lakes Friday. Plenty of moisture and forcing will continue the likelihood of showers and storms with some of the storms producing heavy rain. Timing of the system continues to place the system in the eastern areas of the forecast area. Again a marginal risk from WPC has been issued for excessive rainfall Friday. A few showers may linger in finishing crossing the area Friday night. && .LONG TERM /SATURDAY THROUGH MONDAY/... Latest model consensus still favors some improvement late Saturday, however a decent chance will remain for some showers and storms, especially during peak heating. Sunday appears to the better of the two weekend days, with just the slight chance for a shower or isolated storm, however much of the day should be dry. Chances for some showers and storms will go up some again to start the new work week. It looks to remain somewhat unsettled into Saturday as well. Although the deeper moisture will have moved to the east, yet another mid level trough will swing through the lower Great Lakes and Northeast. Thus, will keep chances for showers and a few storms in the forecast, especially during the afternoon hours, although coverage should be less than that on Friday. Surface high pressure residing over the Ohio valley will try to ridge in across the area Saturday night and Sunday. This should help to dry things out for the most part Saturday night. Sunday should see plenty of dry time, however another weak mid level impulse will traverse across the region around this time. If this feature is timed with peak diurnal heating, cannot rule out at least the slight chance of a shower or storm, again best chance during the afternoon hours. Surface high shifts just east of the area Sunday night into Monday. Return flow on the back side of the surface high will nudge a warm front toward the lower Great Lakes, bringing the chance for a few more showers and storms on Monday, again mainly centered on the peak heating hours. Otherwise, daytime highs will range mainly through the 70s for the first half of the period, a bit below average for mid to late July. Daytime highs will then gradually rise back toward average by the start of the new work week. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... Most areas today will experience VSBYs of 4-6 SM in wildfire smoke...although improving conditions will be found at KBUF, KIAG and KJHW gradually this afternoon. Showers and some thunderstorms with brief/localized MVFR conditions will impact mainly ROC and ART from here on out today. Otherwise...VFR weather is expected. Mainly VFR conditions are expected for tonight...although VSBYS could drop to between 2 and 5 SM in valley fog across the Srn Tier after about 08z. Wall to wall VFR conditions expected on Wednesday as high pressure settles across. Outlook... Thursday...Mainly VFR. Showers and thunderstorms with localized IFR/MVFR especially during the afternoon and evening hours. Friday...Mainly VFR with areas of MVFR/IFR in showers and thunderstorms. Saturday...Mainly VFR. A chance of showers and thunderstorms. Sunday...VFR. && .MARINE... A weak surface pressure gradient will be found over the Lower Great Lakes through tonight in the wake of a passing cold front. This will result in gentle to moderate breezes today and light to gentle winds tonight. Both periods will feature negligible wave action. There will be the chance for thunderstorms through this afternoon over Lake Ontario. These storms will produce locally higher winds and waves along with heavy downpours and small hail. On Wednesday...weak high pressure will push across the region. This will yield light to gentle winds through Wednesday night with very little wave action. While conditions are forecast to remain firmly below small craft advisory levels on Thursday...there will be marked increase the risk for thunderstorms starting up later in the day. This risk will persist through Friday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...JLA/RSH NEAR TERM...JLA/RSH SHORT TERM...EAJ LONG TERM...EAJ/JM AVIATION...JLA/RSH MARINE...JLA/RSH
Hazardous weather outlook, Jul 18, 4:54 AM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 454 AM EDT Tue Jul 18 2023 NYZ001>008-010>014-019>021-085-190900- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 454 AM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-190900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 454 AM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 18, 7:18 AM EDT, 4 hours 52 minutes before
Special Weather Statement National Weather Service Buffalo NY 718 AM EDT Tue Jul 18 2023 NYZ020-181200- Cattaraugus- 718 AM EDT Tue Jul 18 2023 ...THUNDERSTORM WITH HEAVY RAIN AFFECTING EAST CENTRAL CATTARAUGUS COUNTY... At 714 AM EDT, an area of showers and thunderstorm with heavy donwpours was located near Ashford, or 9 miles northeast of Salamanca, moving east at 25 mph. The showers and thunderstorms will move out of the area by 8 AM EDT. Locations impacted include... Ashford, Franklinville, Great Valley, Ischua, Lyndon, Humphrey, and Ellicottville. This includes Interstate 86 near exit 27. Heavy rain is also occurring with this storm with rainfall amounts of a half inch to an inch falling in one hour. Due to the rain that occurred in these same areas earlier in the night, any additional rainfall will only result in high flows on area creeks and ponding of water in low lying and poor drainage areas. Do not drive your vehicle through flooded roadways. LAT...LON 4217 7869 4235 7871 4240 7831 4217 7831 TIME...MOT...LOC 1114Z 264DEG 20KT 4227 7860 JLA
Special weather statement, Jul 18, 10:18 AM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1018 AM EDT Tue Jul 18 2023
NYZ001-181500-
Niagara NY-
1018 AM EDT Tue Jul 18 2023
...A STRONG THUNDERSTORM WILL IMPACT NIAGARA COUNTY THROUGH 1100 AM
EDT...
At 1017 AM EDT, Doppler radar was tracking a strong thunderstorm over
Lewiston, or near Niagara Falls, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Niagara Falls, Lockport, Newfane, Lewiston, Youngstown, Fort Niagara
State Park, Sanborn, Wilson, Cambria Center, Olcott, Ransomville,
Gasport, Model City, and Appleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
4325 7906 4327 7908 4332 7902 4339 7870
4319 7851 4307 7905 4308 7908
TIME...MOT...LOC 1417Z 228DEG 17KT 4315 7903
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ThomasSpecial weather statement, Jul 18, 11:32 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1132 AM EDT Tue Jul 18 2023
NYZ001>003-181615-
Orleans NY-Monroe NY-Niagara NY-
1132 AM EDT Tue Jul 18 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NIAGARA...ORLEANS
AND NORTHWESTERN MONROE COUNTIES THROUGH 1215 PM EDT...
At 1130 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Medina, moving east at 40 mph. Additional storms near
Gasport are tracking eastward.
HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Torrential rainfall is also occurring with this
storm and may lead to localized flooding. Do not drive your
vehicle through flooded roadways.
Locations impacted include...
Medina, Albion, Hamlin Beach State Park, Middleport, Holley,
Waterport, Lakeside Beach State Park, Point Breeze, Kent, Ridgeway,
Shelby, Gaines, Kendall, Lyndonville, Fancher, Morton, Knowlesville,
and Millville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4341 7846 4342 7842 4341 7797 4340 7790
4324 7783 4317 7848 4338 7856
TIME...MOT...LOC 1530Z 250DEG 35KT 4333 7842
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ThomasSpecial weather statement, Jul 18, 11:49 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1149 AM EDT Tue Jul 18 2023
NYZ020-021-181645-
Cattaraugus NY-Allegany NY-
1149 AM EDT Tue Jul 18 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CATTARAUGUS AND
SOUTHWESTERN ALLEGANY COUNTIES THROUGH 1245 PM EDT...
At 1148 AM EDT, Doppler radar was tracking a cluster of developing
thunderstorms along a line extending from near Cuba to
St. Bonaventure. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Olean, Allegany, Cuba, St. Bonaventure, Weston Mills, Hinsdale,
Friendship, Bolivar, Portville, Belmont, Angelica, Richburg, Knapp
Creek, Rock City Park, Haskell Flats, West Clarksville, Black Creek,
Little Genesee, and Ceres.
This includes Interstate 86 between exits 25 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4200 7858 4233 7832 4234 7788 4200 7821
TIME...MOT...LOC 1548Z 263DEG 16KT 4226 7828 4206 7848
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JLAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 11:21 PM EDT | Special Weather Statement | BUF | Cattaraugus | 39 min |
| Jul 17, 11:27 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jul 17, 11:29 PM EDT | Special Weather Statement | BUF | Niagara | 46 min |
| Jul 18, 12:15 AM EDT | Special Weather Statement | BUF | Cattaraugus | 45 min |
| Jul 18, 12:32 AM EDT | Special Weather Statement | BUF | Jefferson | 43 min |
| Jul 18, 7:18 AM EDT | Special Weather Statement | BUF | Cattaraugus | 42 min |
| Jul 18, 10:18 AM EDT | Special Weather Statement | BUF | Niagara | 42 min |
| Jul 18, 11:32 AM EDT | Special Weather Statement | BUF | Orleans | 43 min |
| Jul 18, 11:49 AM EDT | Special Weather Statement | BUF | Allegany | 56 min |
| Jul 18, 12:09 PM EDT | Special Marine Warning | BUF | 51 min | |
| Jul 18, 12:54 PM EDT | Special Marine Warning | BUF | 66 min | |
| Jul 18, 1:38 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 67 min |
| Jul 18, 1:48 PM EDT | Special Weather Statement | BUF | Ontario | 57 min |
| Jul 18, 1:56 PM EDT | Special Marine Warning | BUF | 94 min | |
| Jul 18, 2:45 PM EDT | Special Weather Statement | BUF | Ontario | 30 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.